You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Review: Approximations To The Poisson, Binomial, And Hypergeometric Distribution Functions By W. Molenaar

Reviewed Work: Approximations to the Poisson, Binomial, and Hypergeometric Distribution Functions by W. Molenaar
Review by: Ronald W. Helms
Vol. 13, No. 1 (Feb., 1971), p. 214
DOI: 10.2307/1267096
Stable URL:
Page Count: 1
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page